# SDR FDKA2009071600154

- Difficulty date: July 16, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 11,653 hours, 11,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6217 CVG.  AFT CEILING EMERGENCY EXIT FORWARD SIDE LOCATOR OUT.  MX CLEANED CONNECTORS AND RESET OPS GOOD.
